Alert archive / Maryland / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 24, 2016Kent County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 24, 2016, 1:52 PM EDT for Kent County, Maryland. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2016, 1:52 PM EDT (17:52 UTC)
Expired
Jun 24, 2016, 2:15 PM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, MD

The radar

The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

425 
WWUS81 KPHI 241752
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 PM EDT FRI JUN 24 2016
 
DEZ001-002-MDZ008-012-015-241815-
KENT-NEW CASTLE-CECIL-KENT-QUEEN ANNE'S-
152 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...CENTRAL KENT...SOUTHEASTERN CECIL AND
NORTHEASTERN QUEEN ANNE'S COUNTIES...

AT 151 PM EDT...A STRONG THUNDERSTORM WAS OVER CRUMPTON...OR 16 MILES
SOUTHWEST OF MIDDLETOWN. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CHESTERTOWN...CLAYTON...CHESWOLD...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...OLD TOWN...SASSAFRAS...KENNEDYVILLE...
GREEN SPRING...DELANEY CORNER...CRUMPTON...LANGFORD...MASSEY...
MORGNEC...NEWTOWN...GALENA AND KENTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3934 7613 3940 7554 3939 7553 3921 7544
      3911 7624
TIME...MOT...LOC 1751Z 051DEG 2KT 3926 7591 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 24, 11:11 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 24, 11:11 AM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1111 AM EDT FRI JUN 24 2016

.SYNOPSIS...
A cold front will over the northern Delmarva and southern New
Jersey early this morning will gradually push south of the area
today. High pressure will build into the region for this weekend.
As the high moves offshore Monday, a slow moving cold front will
approach from the northwest Tuesday, and move through the region
Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Clouds and widely sct showers remain across srn NJ and the
Delmarva this morning. These clouds will be slow to mix out with
the sfc flow now coming in off the ocean. So we will continue with
the low chc pops for showers and maybe a tstm this afternoon.
Better conditions expected across the far north, closer to the
building high. In these areas, no showers are expected and skies
will be partly to mostly sunny. High temps will likely be higher
across the north and tempered by the onshore flow across the
srn/ern areas. Minor edits made to temps and dew pt grids for the
update.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The center of the surface high retreats off the New England coast
tonight. However, the high will still control our weather pattern
with the ridge axis expected to extend southwestward from the high
in to the northern mid-Atlantic region. Surface winds will back from
easterly at the start of the period to northeasterly by early
morning as low pressure moves offshore.

There is a potential for marine stratus to advect inland tonight
owing to the onshore flow. These low clouds in addition to higher
convective debris clouds are anticipated to curb radiational
cooling, especially the closer you are to the coast. Forecast lows
are in the mid to upper 50s in northeast PA/ northwest NJ and low to
mid 60s elsewhere.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
The weekend will be dry with high pres over the region. The high
will slowly move ewd and offshore by Mon. As the high departs, low
pres in Ontario will move ewd. Its attendant cdfnt will approach
from the w, and cross the area on Tue. The GFS then keeps things
dry Wed into Thu. However, the ECMWF (with some support from the
CMC) wants to bring a second front through on WEd and another
shot of precip, before drying things out later Wed into Thu. For
right now, will carry low pops Tue wino erly Wed and no pops
after that.

Temps look to be nr nrml with comfortable humidity values thru the
pd.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR across most taf sites except for low  clouds amd MVFR at MIV
and IFR at ACY. Looks like thee conditions will hold for several
more hours before slow improvement. Winds mostly NE to E thru the
afternoon.

There is a potential for low clouds to develop offshore and move
inland late this evening and overnight. This may yield MVFR or IFR
restrictions. Forecast confidence decreases farther away from the
coast. Therefore, limited IFR restrictions in the forecast to MIV
and ACY.

Outlook...
Sat and Sun...Predominantly VFR. Patchy ground fog may lead to
sub-VFR conditions late Saturday night and early Sunday morning,
mainly at ABE, MIV, and RDG.  Moderate Confidence.

Mon and Mon night...VFR. High Confidence.

Tue...A cdfnt will move slowly acrs the region and be accompanied
by shra/tsra. VFR will prevail, then MVFR/IFR psbl with fropa.
Still some timing diffs with cfp. Moderate confidence.

&&

.MARINE...
Onshore flow will continue and increase to 10-15 kt with gusts to
20 kt this afternoon and tonight. Seas will accordingly build to
around 4 ft in our coastal Atlantic waters by tonight. There is a
potential for wave heights to approach 5 ft by late tonight but
confidence in this happening was too low to issue a SCA at this
time.

Outlook...
Sat...Latest guid indicates that we cud have sca conds with a e to
ne flow which cud linger into Sat night.

Sun thru Tue...No marine headlines anticipated.

RIP CURRENTS...Seas off the coast will build to 3-4 ft in
response to an onshore flow that develops this morning and
strengthens this afternoon. Medium-period southerly swells will be
around 2 or 3 ft. In this setup, the risk for the formation of
dangerous rip currents will approach moderate this afternoon.

Based on the expected wind, wave and swell conditions a moderate
risk for the development of dangerous rip currents may persist
into Saturday along the New Jersey shore and at the Delaware
Beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Klein/Nierenberg
Near Term...Klein/O'Hara
Short Term...Klein
Long Term...Nierenberg
Aviation...Klein/Nierenberg/O'Hara
Marine...Klein/Nierenberg/O'Hara
Hazardous weather outlook, Jun 24, 4:18 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EDT FRI JUN 24 2016

NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-070-071-
101>106-250830-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
418 AM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-250830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
418 AM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-250830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 AM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-250830-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
418 AM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 12:45 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1245 PM EDT FRI JUN 24 2016

DEZ001-002-MDZ012-015-020-241715-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
1245 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...KENT...QUEEN ANNE'S AND NORTHEASTERN CAROLINE
COUNTIES...

AT 1245 PM EDT...A STRONG THUNDERSTORM WAS NEAR LANGFORD...OR 14
MILES NORTH OF CENTERVILLE...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...CENTERVILLE...SMYRNA...CHESTERTOWN...CENTREVILLE...CAMDEN...
CLAYTON...CHESWOLD...ROCK HALL...CHURCH HILL...MILLINGTON...
SUDLERSVILLE...GOLDSBORO...WOODSIDE...VIOLA...HARTLY...OLD TOWN...
KENNEDYVILLE...DELANEY CORNER AND HOPE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3926 7622 3928 7620 3929 7617 3931 7618
      3932 7618 3936 7554 3899 7549 3904 7624
      3909 7623 3913 7625 3915 7628 3917 7628
TIME...MOT...LOC 1645Z 262DEG 10KT 3923 7615

SFJ
Special weather statement, Jun 24, 12:48 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 PM EDT FRI JUN 24 2016

NJZ021>023-241715-
CAPE MAY-ATLANTIC-CUMBERLAND-
1248 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAPE MAY...SOUTHERN
ATLANTIC AND SOUTHERN CUMBERLAND COUNTIES...

AT 1248 PM EDT...A STRONG THUNDERSTORM WAS OVER FORTESQUE...OR 10
MILES SOUTHWEST OF MILLVILLE. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLVILLE...CUMBERLAND...LAUREL LAKE...WOODBINE...ESTELL MANOR...
BRICKSBORO...ELDORA...BIVALVE...BELLEPLAIN FOREST...PORT NORRIS...
MAURICETOWN...NEWPORT...DENNISVILLE...LEESBURG...PORT ELIZABETH...
CEDARVILLE AND DIVIDING CREEK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3915 7482 3915 7489 3917 7490 3919 7497
      3919 7503 3922 7503 3921 7510 3918 7515
      3921 7517 3924 7517 3927 7524 3930 7525
      3929 7529 3934 7533 3938 7481
TIME...MOT...LOC 1648Z 235DEG 1KT 3926 7517

SFJ
Special weather statement, Jun 24, 1:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 PM EDT FRI JUN 24 2016

NJZ021-241745-
CUMBERLAND-
116 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CUMBERLAND COUNTY...

AT 115 PM EDT...A STRONG THUNDERSTORM WAS OVER DIVIDING CREEK...OR 10
MILES SOUTH OF MILLVILLE. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLVILLE...CUMBERLAND...LAUREL LAKE...PORT NORRIS...MAURICETOWN...
NEWPORT...LEESBURG...PORT ELIZABETH...BRICKSBORO...CEDARVILLE...
BIVALVE...DIVIDING CREEK AND FAIRTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3918 7493 3919 7503 3922 7503 3921 7510
      3918 7515 3924 7517 3926 7520 3925 7521
      3926 7521 3930 7525 3929 7529 3935 7534
      3934 7536 3937 7539 3937 7492
TIME...MOT...LOC 1715Z 272DEG 3KT 3924 7509

SFJ
Special weather statement, Jun 24, 1:17 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
117 PM EDT FRI JUN 24 2016

DEZ001-002-MDZ008-012-015-019-020-241745-
KENT-NEW CASTLE-CECIL-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
117 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHERN KENT...SOUTHEASTERN CECIL...QUEEN
ANNE'S...NORTHEASTERN CAROLINE AND NORTH CENTRAL TALBOT COUNTIES...

AT 117 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHURCH HILL...OR 11
MILES NORTHEAST OF CENTERVILLE. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...CENTERVILLE...CHESTERTOWN...CENTREVILLE...OAKLAND...
CHESWOLD...CHURCH HILL...CECILTON...MILLINGTON...SUDLERSVILLE...
GOLDSBORO...HARTLY...OLD TOWN...KENNEDYVILLE...STARR...
DELANEY CORNER...HOPE...MASSEY...HAZLETTVILLE AND MORGNEC.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3928 7620 3929 7617 3930 7618 3944 7585
      3917 7549 3892 7600 3894 7618 3911 7605
      3922 7625
TIME...MOT...LOC 1717Z 272DEG 3KT 3918 7594

SFJ
Special weather statement, Jun 24, 1:49 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
149 PM EDT FRI JUN 24 2016

DEZ002-003-MDZ015-019-020-241830-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-QUEEN ANNE'S-
149 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENT...NORTHWESTERN
SUSSEX...EAST CENTRAL TALBOT...SOUTHEASTERN QUEEN ANNE'S AND CAROLINE
COUNTIES...

AT 148 PM EDT...A STRONG THUNDERSTORM WAS OVER GREENSBORO...OR 14
MILES EAST OF CENTERVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILFORD...DENTON...HARRINGTON...GREENSBORO...OAKLAND...RIDGELY...
PRESTON...GOLDSBORO...QUEEN ANNE...WOODSIDE...VIOLA...CHOPTANK...
STARR...HARMONY...ANDREWSVILLE...AGNER...WINDYHILL...CORDOVA...
JUMPTOWN AND TANYARD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3894 7609 3915 7577 3898 7532 3869 7589
      3870 7590 3868 7591 3868 7594 3866 7596
      3864 7599
TIME...MOT...LOC 1748Z 309DEG 16KT 3899 7580

SFJ
Special weather statement, Jun 24, 1:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 PM EDT FRI JUN 24 2016

DEZ001-002-MDZ008-012-015-241815-
KENT-NEW CASTLE-CECIL-KENT-QUEEN ANNE'S-
152 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...CENTRAL KENT...SOUTHEASTERN CECIL AND
NORTHEASTERN QUEEN ANNE'S COUNTIES...

AT 151 PM EDT...A STRONG THUNDERSTORM WAS OVER CRUMPTON...OR 16 MILES
SOUTHWEST OF MIDDLETOWN. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CHESTERTOWN...CLAYTON...CHESWOLD...CHURCH HILL...
MILLINGTON...SUDLERSVILLE...OLD TOWN...SASSAFRAS...KENNEDYVILLE...
GREEN SPRING...DELANEY CORNER...CRUMPTON...LANGFORD...MASSEY...
MORGNEC...NEWTOWN...GALENA AND KENTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3934 7613 3940 7554 3939 7553 3921 7544
      3911 7624
TIME...MOT...LOC 1751Z 051DEG 2KT 3926 7591

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:28 PM EDTAreal Flood AdvisoryPHISalem4 hr
Jun 24, 12:26 PM EDTAreal Flood AdvisoryPHICumberland4 hr
Jun 24, 12:48 PM EDTSpecial Weather StatementPHICumberland27 min
Jun 24, 12:59 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem4 hr
Jun 24, 1:16 PM EDTSpecial Weather StatementPHICumberland29 min
Jun 24, 1:31 PM EDTFlash Flood WarningPHICumberland4 hr
Jun 24, 2:12 PM EDTAreal Flood AdvisoryPHIAtlantic, Cumberland4 hr
Jun 24, 2:16 PM EDTSpecial Weather StatementPHICumberland44 min
Jun 24, 2:46 PM EDTSpecial Weather StatementPHICamden44 min
Jun 24, 3:26 PM EDTAreal Flood AdvisoryPHIAtlantic, Camden, Gloucester4 hr
Jun 24, 3:40 PM EDTAreal Flood AdvisoryPHICape May, Cumberland3 hr
Jun 24, 4:42 PM EDTSpecial Marine WarningPHI63 min
Jun 24, 5:51 PM EDTSpecial Weather StatementPHIBerks24 min
Jun 24, 11:47 AM EDTAreal Flood AdvisoryPHIKent4 hr
Jun 24, 12:45 PM EDTSpecial Weather StatementPHIKent, Queen Anne's30 min
Jun 24, 1:17 PM EDTSpecial Weather StatementPHIKent, Queen Anne's28 min
Jun 24, 1:41 PM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot4 hr
Jun 24, 1:49 PM EDTSpecial Weather StatementPHICaroline41 min
Jun 24, 2:21 PM EDTSpecial Weather StatementPHIWicomico24 min
Jun 24, 2:33 PM EDTSpecial Weather StatementPHICaroline42 min
Jun 24, 2:45 PM EDTSpecial Weather StatementPHIWicomico30 min
Jun 24, 3:12 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 24, 1:55 PM EDTSpecial Weather StatementPHISussex50 min
Jun 24, 2:05 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jun 24, 2:10 PM EDTSevere Thunderstorm WarningPHISussex50 min
Jun 24, 2:59 PM EDTSpecial Weather StatementPHIKent46 min
Jun 24, 3:10 PM EDTSpecial Weather StatementPHISussex50 min
Jun 24, 3:53 PM EDTSpecial Weather StatementPHISussex52 min

Nearby

Special Weather Statements in Maryland, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.